| Model Number |
03.503.070 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter is a synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, the hand piece for battery powered driver would not hold a screwdriver blade.When a blade is inserted, it would not lock-in and engage the driver.Otherwise, the driver turns it on and works fine.There was no delay in surgery and no patient involvement.This report is for a screwdriver blade.This is report 1 of 1 for (b)(4).